Anonymous
Anonymous asked in HealthWomen's Health · 1 decade ago

i have another yeast infection?? plz help!!!!!?

ok well im so pissed cuz last year i had this really bad yeast infection the doctor told me it was from when i was really sick and i had to go on meds for like 4 weeks! and it killed all the good stuff in my body and i got a yeast infection that would not go away i had to take the meds for it 3 times! for it to totally clear up. well anyways i got sick again not as bad as last time and the doctor put me on the same meds i DIDN'T THINK that they would give me this problem again. i stopped taking them. and idk it kinda feels like a yeast infection but its not that bad i don't have any of that nasty discharge or smelliness it just burns a little and kinda itchy is there anything i can do do i have to take the meds for yeast infection's to clear it up or will it just go away if it's not a full blow yeast infection yet?

10 Answers

Relevance
  • Anonymous
    1 decade ago
    Favorite Answer

    Okay well first, you shouldn't stop taking your medication even if you do get a yeast infection. Your meds were most likely anti-biotics and it's really dangerous if you stop taking anti-biotics early because that can give you a super infection when the bacteria causing your illness builds an immunity to the small amount of the anti-biotics that are still in your system. To me, it's worth getting a yeast infection for.

    But aside from that, I wouldn't just wait for your yeast infection to go away. I would just go ahead and get treated for it again even if it is mild. It's just more painful and uncomfortable to have to wait it out. Good luck.

  • Anonymous
    4 years ago

    Hello, I'm on the second week and seeing definite improvement on my yeast infection symptoms:

    https://bitly.im/aMeMA

    Note that: If the yeast infection doesn't respond to over the counter treatment, prescription medication will likely be necessary. Similarly, if the symptoms return after two months of being treated, you should contact the doctor for professional treatment rather than resorting again to home treatment.

    https://bitly.im/aMeMA

    If this is the first time you have experienced a yeast infection, you should schedule an appointment to have the condition treated by a doctor instead of resorting to home treatment

  • 5 years ago

    Unique Yeast Infection System : http://YeastCured.com

  • 1 decade ago

    Theres this herbal pill called Acidolpholis that you can get at a riteaid or walmart or anywhere really. Take it daily. I have high yeast levels and my dr told me to get it and i havent had a yeast infection inyears,

  • How do you think about the answers? You can sign in to vote the answer.
  • 1 decade ago

    you should talk to your doctor again to be on the safe side. it might no be a yeast infection..

  • 1 decade ago

    Yeast is a fungus scientifically referred to as Candida. The specific type of fungus most commonly responsible for vaginitis is Candida albicans. Yeast is commonly present on normal human skin and in areas of moisture, such as the mouth and vagina. In fact, it is estimated that between 20%-50% of healthy women normally carry yeast in the vaginal area.

    -Vaginal yeast infections occur when new yeast is introduced into the vaginal area, or when there is an increase in the quantity of yeast already present in the vagina relative to the quantity of normal bacteria. For example, when the normal, protective bacteria are eradicated by antibiotics (taken to treat a urinary tract, respiratory, or other types of infection) or by immunosuppressive drugs, the yeast can multiply, invade tissues, and cause irritation of the lining of the vagina (vaginitis).

    Vaginal yeast infections can also occur as a result of injury to the inner vagina, such as after chemotherapy. Also, women with suppressed immune systems (for example, those taking cortisone-related medications such as prednisone) develop vaginal yeast infections more frequently than women with normal immunity. Other conditions that may predispose women to developing vaginal yeast infections include diabetes mellitus, pregnancy, and taking oral contraceptives. The use of douches or perfumed vaginal hygiene sprays may also increase a woman's risk of developing a vaginal yeast infection.

    A vaginal yeast infection is not considered to be a sexually transmitted infection (STD), since Candida may be present in the normal vagina, and the condition does occur in celibate women. However, it is possible for men to develop symptoms of skin irritation of the penis from a yeast infection after sexual intercourse with an infected partner.

    -Vaginal yeast infection and vulvitis may be treated with antifungal medications that are applied topically in and around the vagina or with antifungal medications taken by mouth. Sometimes, mixed infections with more than one microbe can require combinations of treatments.

    Topically applied antifungal creams include:

    butoconazole (Femstat 3),

    clotrimazole (Lotrimin),

    miconazole (Monistat), and

    terconazole (Terazol 3).

    The over-the-counter topical treatments are an option for some women when yeast is the cause of the infection. However, it should be noted that infection other than yeast can cause similar symptoms. These include bacterial vaginosis, chlamydia, and gonorrhea. If symptoms are not eliminated by over-the-counter products, patients should see their doctor for evaluation.

    Antifungal medications that are also available as vaginal tablets include:

    clotrimazole (Lotrimin, Mycelex),

    miconazole (Monistat; Micatin),

    terconazole (Terazol), and

    nystatin (Mycostatin)

    Oral medications for yeast vaginitis and vulvitis include fluconazole (Diflucan).

    Most doctors prefer to treat vaginal yeast infections with vaginal tablets or suppositories rather than oral medications. Oral antifungal medication can cause side effects such as headache, nausea, and abdominal pain , while vaginal treatment is unlikely to cause these side effects. Oral antifungal medications are also not recommended for use during pregnancy.

    Good Luck!

  • 1 decade ago

    If the doctor gave you an antibiotic, then you need to finish the medicine. Otherwise, your body will develop an immunity to the medication and it won't work the next time you have one.

  • 1 decade ago

    Go to the doctor immediately.

  • Anonymous
    1 decade ago

    yes ask a doctor

  • Chrys
    Lv 7
    1 decade ago

    see the Dr.

Still have questions? Get your answers by asking now.